How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. C. Your Own Question
Dr. C.
Dr. C., Board Certified
Category: OB GYN
Satisfied Customers: 2537
Experience:  30 years of experience and an award-winning educator.
Type Your OB GYN Question Here...
Dr. C. is online now
A new question is answered every 9 seconds

I had my pill change to a higher doze about 2 1/2 months ago

Customer Question

Hello, I had my pill change to a higher doze about 2 1/2 months ago and I'm on the third pack of new pills. Now I have being spotting, cramping a bit and tire for the past 16 days. Is this normal?
JA: Have you seen a doctor about this yet? What medications are you taking?
Customer: I tried making an appointment but they can see me till the 24th. My original doctor retire and this is a new ob doctor for me. Originally I was taking gildess fe 1/20 and I change to gildess fe 1.5/30. I went for my annual with the new doctor back in August and that's when she change my pill because I told her that I was having headaches and hot flashes at night,. The new pill help with that, but now with third pack I being spotting for the last 16 days. I'm worried.
JA: Anything else in your medical history you think the doctor should know?
Customer: Just that breast cancer runs in my family. My cousin past away last year of it and my aunt just had her last chemo and my grandmother passed away several years ago, but it was stomach cancer. They know all this.
JA: How long has this been bothering you? Are you experiencing any vomiting or nausea?
Customer: No vomiting or nausea just spotting for 16 days, mild cramping and headaches. I have never had this happen to me before, so I'm worried.
Submitted: 12 days ago.
Category: OB GYN
Expert:  DocPhilMD replied 12 days ago.

Hi, this is Dr Phil, here to assist you. I am Board Certified with over 10 years of experience. I will respond with my answer shortly. Thank you.

Expert:  DocPhilMD replied 12 days ago.

Yes, this is pretty normal with a new pill.

have you had a checkup any time recently and blood work?

Related OB GYN Questions